Previous |  Up |  Next


Title: Convergence of weighted sums of random variables in vector lattices (English)
Author: Potocký, Rastislav
Language: English
Journal: Mathematica Slovaca
ISSN: 0139-9918
Volume: 34
Issue: 3
Year: 1984
Pages: 273-276
Category: math
MSC: 60B12
MSC: 60F15
MSC: 60F25
idZBL: Zbl 0599.60039
idMR: MR756983
Date available: 2009-09-25T09:38:15Z
Last updated: 2012-08-01
Stable URL:
Reference: [1] POTOCKÝ R.: A strong law of large numbers for identically distributed vector lattice-valued random variables.Mathematica Slovaca, to appear. Zbl 0599.60038, MR 0735937
Reference: [2] FREMLIN D. H.: Topological Riesz Spaces and Measure Theory.Cambridge, 1974. Zbl 0273.46035, MR 0454575
Reference: [3] PADGETT W. J., TAYLOR R. L.: Almost sure convergence of weighted sums of random elements in Banach spaces.Lecture Notes in Mathematics. Vol. 526. Springer, Berlin 1976. Zbl 0342.60008, MR 0455065
Reference: [4] TAYLOR R. L.: Stochastic Convergence of weighted Sums of Random Elements in Linear Spaces.Springer, Berlin 1978. Zbl 0443.60004, MR 0513422
Reference: [5] BOZORGINA A., RAO M. BHASKARA: Limit theorems for weighted sums of random elements in separable B-spaces.J. Multivariate Anal. 9 (1979), no. 3, 428-433. MR 0548793
Reference: [6] ROHATGI W. K.: Convergence of weighted sums of independent random variables.Proc. Cambridge Philos. Soc. 69 (1971), 305-307. Zbl 0209.20004, MR 0278364


Files Size Format View
MathSlov_34-1984-3_4.pdf 251.8Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo